How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Tamara Your Own Question
Tamara, Counselor & Psychotherapist
Category: Mental Health
Satisfied Customers: 1073
Experience:  20+ yrs Private Practice; Cert. Master Therapist; National Board Certified; APA Board Certified
Type Your Mental Health Question Here...
Tamara is online now
A new question is answered every 9 seconds

i feel all day dispersonal and detached from my

Resolved Question:

i feel all day dispersonal and detached from my body all day im goimg crazy
Submitted: 6 years ago.
Category: Mental Health
Expert:  Tamara replied 6 years ago.
Has this happened to you before? Could you explain more about what you mean by detached and dispersonal? Let me know and I'll do my best to answer your question. Tamara
Customer: replied 6 years ago.
i had it in the past but not so bad. they say anxiety and stress can do this
Expert:  Tamara replied 6 years ago.
Are you seeing a therapist? Do you have any medication to help you deal with your anxiety? Tamara
Customer: replied 6 years ago.
i am but my question is how do i know its only anxiety
Expert:  Tamara replied 6 years ago.
Well, feelings of depersonalization and detachment can occur for some people with anxiety and stress. The sense of being outside yourself, or watching yourself, is related to severe anxiety, and sometimes panic attacks. If you have had these sensations before, and have been told they are related to anxiety - then you can feel fairly certain that that is what is going on for you today also. If you have some anti-anxiety medication, take a small dose and see if it helps your symptoms. There is likely nothing to worry about if this is periodic. But if it continues for extended periods of time, and medication doesn't seem to help, then it would be a good idea to talk with your Dr. and make sure there is nothing else going on.

Best wishes,and please let me know if I can answer any further questions. Tamara
Tamara and other Mental Health Specialists are ready to help you

Related Mental Health Questions